Continuity of the spectrum and Weyl type theorems for extension of 2-isometric operators

Main Article Content

T Prasad
Sandra Mary Thampi

Abstract

In this paper, we show that the spectrum, Weyl spectrum, and Browder spectrum are continuous on the set of all 2-quasi-2-isometric operators. Further, we show that k-quasi-2-isometric operator satisfies Bishop's property β. Moreover, we prove Weyl type theorems for f(dTS), where dTS denote the generalized derivation or the elementary operator with k-quasi-2-isometric operator entries T and S* and f ∈ H(σ(dTS)), the set of analytic functions which are defined on an open neighborhood of σ(dTS).

Article Details

How to Cite
Prasad, T., & Mary Thampi, S. (2021). Continuity of the spectrum and Weyl type theorems for extension of 2-isometric operators. Gulf Journal of Mathematics, 10(2), 1-8. Retrieved from https://gjom.org/index.php/gjom/article/view/503
Section
Articles